MathSciNet Relay Station
MathSciNet bibliographic data
MR2494545 60J05 (60H10 91Gxx)
Sīlʹvestrov, D. S.; Ĭonson, Kh.; Stenberg, F. Convergence of option rewards for Markov-type price processes modulated by stochastic indices. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 138--154; translation in Theory Probab. Math. Statist. No. 79 (2009), 153–170
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement